# SDR AALA970535

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: BBB2223B
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1605 - AFTER TAKEOFF ATL WHEN LANDING GEAR RETRACTED AND AGAIN DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED UNSAFE LIGHT DID NOT ILLUMINATE WITH GEAR INTRANSIT.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR LOCK AND POSITION WIRING HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
